# SDR FDEA2020080721773

- Difficulty date: July 23, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA.421, RBL 6 TO RBL 24, FLOOR SUPPORT, LIGHT SURFACE CORROSION AT   SEVERAL AREA AROUND  NUT PLATES REMOVED AND REPLACED SEAT-TRACK SRM 53-70-00 FIG 1A
